# SDR MWEA070192

- Difficulty date: August 27, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N906ME
- Make and model: Boeing 717-200
- Aircraft serial: 55170
- Aircraft time: 13,224 hours, 7,215 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Switch
- Condition: Sticking
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S OXYGEN MASK TEST/RESET SWITCH IS STICKY.  REMOVED AND REPLACED OXYGEN MASK STORAGE BOX.
